Journal article
On linearization and connection coefficients for generalized Hermite polynomials



Publication Details
Authors:
Chaggara, H.; Koepf, W.
Publication year:
2011
Journal:
Journal of Computational and Applied Mathematics
Pages range:
65-73
Volume number:
236
ISSN:
0377-0427

Abstract
We consider the problem of finding explicit formulae, recurrence relations and sign propertiesfor both connection and linearization coefficients for generalized Hermite polynomials. The mostcomputations are carried out by the computer algebra system Maple using appropriate algorithms.


Authors/Editors


Research Areas


Last updated on 2019-01-11 at 16:03